Previous |  Up |  Next


Title: Celá a racionální čísla v nekonečně mnoha verzích (Czech)
Author: Dlab, Vlastimil
Language: Czech
Journal: Rozhledy matematicko-fyzikální
ISSN: 0035-9343 (print)
Volume: 89
Issue: 2
Year: 2014
Pages: 1-4
Category: math
Summary: The primary aim of this note is to point out that one can define a “new addition and multiplication” of integers (or other numbers) by prescribing arbitrarily both zero and identity and, at the same time, to preserve the entire structure of the domain of integers as we know it from daily applications. ()
Date available: 2017-05-05T06:41:03Z
Last updated: 2017-05-05
Stable URL:


Files Size Format View
Rozhledy_089-2014-2_1.pdf 259.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo